Über die Integralgleichung der kinetischen Gastheorie

E. Hecke

Mathematische Zeitschrift (1922)

  • Volume: 12, page 274-286
  • ISSN: 0025-5874; 1432-1823

How to cite


Hecke, E.. "Über die Integralgleichung der kinetischen Gastheorie." Mathematische Zeitschrift 12 (1922): 274-286. <http://eudml.org/doc/167682>.

author = {Hecke, E.},
journal = {Mathematische Zeitschrift},
pages = {274-286},
title = {Über die Integralgleichung der kinetischen Gastheorie},
url = {http://eudml.org/doc/167682},
volume = {12},
year = {1922},

AU - Hecke, E.
TI - Über die Integralgleichung der kinetischen Gastheorie
JO - Mathematische Zeitschrift
PY - 1922
VL - 12
SP - 274
EP - 286
UR - http://eudml.org/doc/167682
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.